# SDR HNAA2021020800045

- Difficulty date: February 7, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 47,223 hours, 43,993 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Inoperative
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SPS 1 INOP MASTER WARNING ON TAKE OFF ROLL REJECTED TAKE OFF.     T/S SPS 1 INOP REF FIM 27-36-00-810-801-A FOUND TRAN SITORY CONDITION PERFORMED STALL PROTECTION SYS OPS CHECK IAW AMM 27-36-00 OPS CHECK GOOD A/C OK FOR SERVICE.
